MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · The Journal of clinical and aesthetic dermatology · 2019

Development of Periungual Pyogenic Granuloma with Associated Paronychia Following Isotretinoin Therapy: A Case Report and a Review of the Literature.

Benedetto Conrad, Crasto Dave, Ettefagh Leila, Nami Navid

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

The development of periungual pyogenic granulomas while taking the oral acne drug isotretinoin is a known yet uncommon and potentially severe side effect of the oral vitamin A derivative. Previous reports have detailed the development of pyogenic granulomas most commonly arising at sites of previous acne lesions as well as both subungual and periungual locations, with associated paronychia, bleeding, and discomfort. This is thought to arise as a result of the nail bed's fragility and propensity toward spicule formation brought on by the proliferative action of isotretinoin. Here, we report a case of periungual pyogenic granuloma with associated paronychia in a patient taking oral isotretinoin. A review of the pathogenesis and available treatment modalities based on the current literature is provided.

Для цитирования: Benedetto Conrad, Crasto Dave, Ettefagh Leila, Nami Navid. Development of Periungual Pyogenic Granuloma with Associated Paronychia Following Isotretinoin Therapy: A Case Report and a Review of the Literature.. The Journal of clinical and aesthetic dermatology. 2019.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.